# SDR UIEA2022102701175

- Difficulty date: October 25, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767
- Aircraft serial: 30111
- Aircraft time: 87,228 hours, 13,510 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery Pack
- Part number: 20131A
- Part serial: 33605
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O, P
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT RIGHT SIDE OVERHEAD COCKPIT INOP( T/S PER FIM 33-51 F/T 803, FOUND BATTERY PACK AT FAULT, ORDERED P/N 2013-1A.  REMOVED AND REPLACED BATTERY PACK M735, OPS CHECK NORMAL IAW AMM 33-51-07 )
